# SDR EIAA990176

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A SMALL CRACK WAS FOUND ON THE INNER SKIN OF THE RT MAIN LANDING GEAR DOOR.  CUT OUT CRACKED AREA OF DOOR INNER SKIN, NDT INSPECTED FORMER AND SKIN, NO CRACKS FOUND.  FABRICATED FILLER AND DOUBLER, ALODINED, PRIMED AND INSTALLED WET WITH SEALANT PER ECRA 942-52-009-2 AND DC9 SRM 51-30-3 PAGES 16 AND 18, SRM 51-30-2 PAGES 1-14, SPM PART 6, 06-00-07.  (X)
